It isn't a spinning sensation. More like on a boat when I walk. It has helped the heart palpatations though. Still have almost no appetite
YES, If you are in the initial stage of taking Cymbalta (first few weeks) dizziness is common. I had the same problem, but it went away after about ten days. I was unable to drive. If you are past 3 weeks of taking Cymbalta and are still having this problem, get in touch with your doctor right away.
All the best,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2011 • 2 answers
Posted 4 May 2012 • 5 answers
Posted 22 Dec 2012 • 2 answers
Cymbalta - Good morning. I understand how drugs work, but in saying that I am having a severe issue?
Posted 12 Dec 2013 • 1 answer
Posted 12 Jul 2014 • 2 answers